# SDR DHL2005782534

- Difficulty date: March 8, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Dented
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EXTERIOR SKIN AT STA 1303 IS DENTED.  REMOVED FASTENER DOOR S/M.  REPAIR AT AFT AIRSTAIR EXT SKIN IAW B727 SRM 51-10-2 FIG 4.  FABRICATED FILLER SKIN MAT USED 2024T3 040 PO NR 9002012 DIMENSION 61 1/2' BY 42' AND 1 EA STRAP MAT USED 2024T3 0.40 PO NR 9002012 DIMENSION 42' X 4' IAW B727 SRM 52-10-2 FIG 4.  ALODINE AND PRIME IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 52-10-2 FIG NR .4
